Saturday, October 4, 2008

More Metformin Madness

I think the devil himself created Metformin. I feel like crap! I had forgotten...remind me to never do this again. (no really please remind me) I know some of you do not know this wonderful drug used for most people that have PCOS. Consider yourself Lucky!! Because the side effects Suck! with a capital SUCK!!!!  They say it is suppose to help you ovulate and lessen your chances of miscarriage which is generally high for the lucky ones that have PCOS. I am willing to go through hell, if that is what it takes but so far Metformin has not cooperated with me. It has not showed me all it can do.  I have yet to see the wonderful results (aka a live baby) but I will try. I will hope and everytime I have a visit with my new BFF I will remember why I am doing this (not to mention I don't want to end up diabetic or any of the other health risks associated with PCOS). I just feel chained to my house, my stomach is upset, I feel like someone with a steam roller has rolled over and backed up and did it again.  So thats it my pity party for today. Sorry if I am harping on this thing but did I mention it SUCKS??? 

7 comments:

momofonefornow said...

I am with you on the met. it is terrible. Are you on regular met or extended release? When I switched from regular to ER my symptoms almost completely stopped. If you aren't on ER you might ask for a change and see if that makes it any better. if you are already on ER, I am sorry because I have no other suggestions.

So, that may not have been very helpful but know that I am commiserating with you on the wretchedness that is the first month on Metformin. My RE asked me how I was doing on it and I told him that is gave me the trots and he looked me square in the eye and said, "NO SHIT???" Then he cackled at his own joke for a good three minutes. Men!

Lori said...

Sounds awful. Like Satan in a pill.

Martha said...

Let me bring some chocolate and hugs to the Met.pity party. Here's hoping for better days soon. Thank you also for your comment on my blog.

Heather said...

OOOOO-I should start mine too! I only take 500mg a day but so worry about the side effects. My advice, get some Charmin (on sale of course!)
BTW_Thanks for stopping by my blog!

Barb said...

I just finally got into the comfortable range with Met again, but I'm almost to 2 mos of taking it and still no AF or ovulation. SO frustrating. I totally understand why you stopped taking it last time. I did the same the first time I had it. I still get weird vision stuff from time to time on it. ugh.

Jill said...

I'm right there with you, sister! Why is it so hard to be healthy? And why does health come at the price of being happy?

ak_sapphire said...

i just started metformin up again on monday night...that was a loooonnggg night. it feels like a really bad case of food poisoning...or at least that's the best analogy i've come up with. this is my second time taking it, but wasn't on it long enough for the symptoms to go away...hopefully, for both of us, it's soon! GL!